# SDR CA000808009

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,532 hours
- Engine: Pwa PT6A114
- System (JASC): 3411 · Pitot/Static System
- Part: Selector Valve
- Part number: 201314217
- Condition: Leaking
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT PILOT NOTICED A DISCREPANCY BETWEEN COPILOT AND PILOT AIR SPEED AND ALTIMETER. PILOT RETURNED TO MAINTENANCE BASE AND FOUND BODY OF SELECTOR VALVE SPARATED FROM DASH MOUNT PLATE CAUSING LARGE STATIC LEAK. VALVE WAS REMOVED, REASSEMBLED USING ORIGINAL PARTS AND REINSTALLED IN AIRCRAFT. LEAK CHECKED OK AND RETURNED TO SERVICE.
